MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI AGBA PICC KIT: 3-L 6 FR X 40 CM W/VPS; INTRODUCER, CATHETER

ARROW INTERNATIONAL INC. ARROW PI AGBA PICC KIT: 3-L 6 FR X 40 CM W/VPS; INTRODUCER, CATHETER
Model Number IPN037303
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: hub separation from extension line.Picc inserted on (b)(6) 2021.No patient injury was reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW PI AGBA PICC KIT: 3-L 6 FR X 40 CM W/VPS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12315776
Report Number9680794-2021-00412
Device Sequence Number17289533
Product Code DYB
UDI-Device Identifier60801902120726
UDI-Public60801902120726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberIPN037303
Device Catalogue NumberCDC-44063-VPS2
Device Lot Number13F21B0619
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.